MAUDE Adverse Event Report: INMODE LTD. INMODE RF SYSTEM (BRAND NAME IGNITE RF) WITH QUANTUM HANDPIECE; GEI

INMODE LTD. INMODE RF SYSTEM (BRAND NAME IGNITE RF) WITH QUANTUM HANDPIECE; GEI
Model Number AG613237A
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Necrosis (1971); Full thickness (Third Degree) Burn (2696)
Date of Event 01/10/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The clinic declined service inspection of the device, confirming this is an isolated incident.Investigation performed by inmode concluded that the reported burn was caused by a user error: the doctor utilized treatment parameters not congruent with the recommended protocol and delivered an excessive number of pulses to the region.Such excessive application of pulses was done on the same spot and apparently too superficially (incorrect technique), damaging completely the dermal plexus, leading to necrosis.Retraining has been scheduled for the doctor and inmode is monitoring patient's recovery.
 
Event or Problem Description
Full thickness burn with necrosis on submentum following quantum procedure.
 
Event or Problem Description
Full thickness burn with necrosis on submentum following quantum procedure.
 
Additional Manufacturer Narrative
The clinic declined service inspection of the device, confirming this is an isolated incident.Investigation performed by inmode concluded that the reported burn was caused by a user error: the doctor utilized treatment parameters not congruent with the recommended protocol and delivered an excessive number of pulses to the region.Such excessive application of pulses was done on the same spot and apparently too superficially (incorrect technique), damaging completely the dermal plexus, leading to necrosis.Retraining has been scheduled for the doctor and inmode is monitoring patient's recovery.On 30-mar-2026: fu report is submitted with additional informatino and corrections: b7 - corrected.H7 - updated.Although inmode has offered the doctor a full retraining, the doctor eventually declined it.The doctor received guidance from inmode's kol via phone/whatsapp.Inmode will continue to monitor patient's recovery.

Brand Name
INMODE RF SYSTEM (BRAND NAME IGNITE RF) WITH QUANTUM HANDPIECE
Common Device Name
GEI
Manufacturer (Section D)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS  2069206
Manufacturer (Section G)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS   2069206
Manufacturer Contact
lina korsensky
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692-06
IS   2069206
MDR Report Key24545530
Report Number3010511300-2026-01029
Device Sequence Number5662570
Product Code GEI
UDI-Device Identifier07290019863250
UDI-Public07290019863250
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K240780
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Remedial Action Patient Monitoring,Other,Notification
Type of Report Initial,Followup
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAG613237A
Device Catalogue NumberAG613237A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2026
Supplement Date Received by Manufacturer02/09/2026
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexFemale
Patient RaceWhite